Prof. Youssef Raffoul
Prof. Youssef Raffoul
Verified email at udayton.edu
TitleCited byYear
Periodic solutions for a neutral nonlinear dynamical equation on a time scale
ER Kaufmann, YN Raffoul
Journal of Mathematical Analysis and Applications 319 (1), 315-325, 2006
2062006
Stability in neutral nonlinear differential equations with functional delays using fixed-point theory
YN Raffoul
Mathematical and Computer Modelling 40 (7-8), 691-700, 2004
1262004
Periodicity and stability in neutral nonlinear differential equations with functional delay.
YM Dib, MR Maroun, YN Raffoul
Electronic Journal of Differential Equations (EJDE)[electronic only] 2005, 2005
742005
Periodic solutions for neutral nonlinear differential equations with functional delay.
YN Raffoul
Electronic Journal of Differential Equations (EJDE)[electronic only] 2003, 2003
712003
Positive periodic solutions of nonlinear functional difference equations.
YN Raffoul
Electronic Journal of Differential Equations (EJDE)[electronic only] 2002, 2002
692002
Positive solutions of three-point nonlinear discrete second order boundary value problem
R Ma, YN Raffoul
Journal of Difference Equations and Applications 10 (2), 129-138, 2004
602004
Existence of periodic solutions in totally nonlinear delay dynamic equations
M Adıvar, YN Raffoul
Electronic Journal of Qualitative Theory of Differential Equations 2009 (1, 2009
582009
Periodicity and stability in neutral nonlinear dynamic equations with functional delay on a time scale.
ER Kaufmann, YN Raffoul
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007, 2007
552007
Existence of resolvent for Volterra integral equations on time scales
M ADıVAR, YN Raffoul
Bulletin of the Australian Mathematical Society 82 (1), 139-155, 2010
502010
Exponential stability of dynamic equations on time scales
AC Peterson, YN Raffoul
Advances in Difference Equations 2005 (2), 858671, 2005
502005
Positive solutions of three-point nonlinear second order boundary value problem
Y Raffoul
Electronic Journal of Qualitative Theory of Differential Equations 2002 (15, 2002
462002
Periodic solutions of neutral nonlinear system of differential equations with functional delay
MN Islam, YN Raffoul
Journal of Mathematical Analysis and Applications 331 (2), 1175-1186, 2007
442007
Three point boundary value problems on time scales
AC Peterson, YN Raffoul, CC Tisdell
Journal of Difference Equations and Applications 10 (9), 843-849, 2004
432004
Stability and periodicity in discrete delay equations
YN Raffoul
Journal of mathematical analysis and applications 324 (2), 1356-1362, 2006
422006
Positive solutions of nonlinear functional difference equations
PW Eloe, Y Raffoul, DT Reid, KC Yin
Computers & Mathematics with Applications 42 (3-5), 639-646, 2001
402001
Uniform asymptotic stability in nonlinear Volterra discrete systems
PW Eloe, MN Islam, YN Raffoul
Computers & Mathematics with Applications 45 (6-9), 1033-1039, 2003
352003
Periodic solutions in nonlinear neutral difference equations with functional delay
MR Maroun, YN Raffoul
Journal of the Korean Mathematical Society 42 (2), 255-268, 2005
332005
A second-order boundary value problem with impulsive effects on an unbounded domain
ER Kaufmann, N Kosmatov, YN Raffoul
Nonlinear Analysis: Theory, Methods & Applications 69 (9), 2924-2929, 2008
322008
Existence results for periodic solutions of integro-dynamic equations on time scales
M Adıvar, YN Raffoul
Annali di Matematica Pura ed Applicata 188 (4), 543-559, 2009
312009
General theorems for stability and boundedness for nonlinear functional discrete systems
YN Raffoul
Journal of mathematical analysis and applications 279 (2), 639-650, 2003
312003
The system can't perform the operation now. Try again later.
Articles 1–20